MathSciNet Relay Station
MathSciNet bibliographic data
MR2732342 (2011j:20080) 20F05 (05C25 20F67)
Hsu, Tim; Wise, Daniel T. Cubulating graphs of free groups with cyclic edge groups. Amer. J. Math. 132 (2010), no. 5, 1153–1188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement